Asymptotic upper bounds for the errors of Richardson extrapolation with practical application in approximate computations

verfasst von
Aram Soroushian, Peter Wriggers, Jamshid Farjoodi
Organisationseinheit(en)
Institut für Kontinuumsmechanik
Externe Organisation(en)
International Institute of Earthquake Engineering and Seismology (IIEES)
University of Tehran
Typ
Artikel
Journal
International Journal for Numerical Methods in Engineering
Band
80
Seiten
565-595
Anzahl der Seiten
31
ISSN
0029-5981
Publikationsdatum
01.09.2009
Publikationsstatus
Veröffentlicht
Peer-reviewed
Ja
ASJC Scopus Sachgebiete
Numerische Mathematik, Ingenieurwesen (insg.), Angewandte Mathematik
Elektronische Version(en)
https://doi.org/10.1002/nme.2642 (Zugang: Unbekannt)